# SDR DLM88040168

- Difficulty date: February 18, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 33,723 hours, 26,080 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 249701544
- Condition: Smoke
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AMT NOTICED SMOKE COMING OUT OF VENT BEHIND NOSE GEAR.  REPLACED BATTERY, CHARGER, AND CIRCUIT BREAKER.
